# SDR UALA2009100503099

- Difficulty date: October 2, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,438 hours, 13,189 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31101
- Condition: Faulty
- Location: Position 1
- Component: Gcu
- Component part number: M734284DF
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXIOUT, THE LT GEN TRIPPED OFF LINE, DRIVE LITE ILLUMINATED. HAD CREW DISCONNECT IDG AND VERIFIED 0 VOLTS AND FREQS.   SERVICED APU OIL PRIOR TO DEPT. SERVICED #1 IDG OIL FOUND FULL. RECONNECTED IDG, BUT STILL HAD DRIVE LIGHTS PRIOR TO ENG RUN FOR DEF. HAD FOLLOWING AUTO EVENTS DC-A= 22, DC-V=28, IDGOUT 90, IDG RISE 9. ON BPCU HAD DISCONNECT TRIP WITH NO OTHER FAULTS. REPLACED NR1 GCU NO HELP. REPLACED IDG, LEAK CHECKED ENG. ADJ IDG AND TESTED PER MM. CK'D OKAY.
